# SDR FDEA201009123350

- Difficulty date: September 12, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N40061
- Make and model: Doug MD-10-10F
- Aircraft serial: 46973
- Aircraft time: 55,404 hours, 21,246 cycles
- Engine: Ge CF66D
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ACA3828511
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD FLAP LOWER SURFACE OTBD OF INBD HINGE FOUND DENT.   REPAIRED AS PER SRM 57-10-00 FIG 7 VOLUME I REVISION 96.  REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100 REVISION 111.
